MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Catalog Number 50612
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sterile package of intermittent catheter had contamination in it.Patient could not use the catheter.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sterile package of intermittent catheter had contamination in it.Patient could not use the catheter.Per additional information received via phone on 05dec2024, stated that the part of the outer packaging was getting inside of the catheter and caused it to be non- sterile.The customer could see the white piece of the plastic in the catheter, and they did not use them.

Brand Name
MAGIC3¿ COUDE INTERMITTENT CATHETER WITH SURE-GRIP¿ SLEEVE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20522512
Report Number1018233-2024-06742
Device Sequence Number21124922
Product Code KOD
UDI-Device Identifier00801741068072
UDI-Public(01)00801741068072(11)240112(17)281128(10)JUHZ0797
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number50612
Device Lot NumberJUHZ0797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown